Ok, so here it is, when difficult child was recently inpatient, the psychiatrist not only added Lithium ER to his medications, but added Trazadone for sleep. difficult child has had huge problems sleeping. difficult child is taking 150 mg Trazadone. He takes all his medications at about 7pm (either my daughter or I visually watch him). Anyway, some nights he is down for the count by 8:30pm or so, but some nights he is wide awake and not sleepy at 10pm. Last night for example, I tried to get him to lay down at 9pm, but he wouldn't saying that he was wide awake and he refused to lay down. I really wanted him down because we had to be at the school by 7:20am for his 504 meeting, this meant we had to leave about 45 minutes earlier than usual. Anyway, some mornings he gets up fine at about 6:30am, others it is a struggle to get him up. This morning, I was able to get him out the door and we were on time for our meeting, but he was so drowsy. His teachers are all reporting that he is very sleepy in the morning. All his morning teachers are saying that he has trouble staying awake. By lunch time he seems to be awake. He has been sometimes falling asleep in his class after lunch, but not always. Is there a window for taking Trazadone? You know, as far as taking it within so long of going to bed? Or perhaps bumping it up to earlier? I have placed a call into psychiatrist to ask about moving his medications up, and to let him know about the drowsiness and the reports from the teachers, maybe we need to decrease the dose, I don't know. Once he goes to sleep he is finally able to sleep through the night. I hate to change any of his medications, we are finally for the first time seeing some real stabilization from him.